answersLogoWhite
Birth Control
Depo-Provera
Menstruation

Is it normal to get your period on the depo shot?

567

Top Answer
User Avatar
Wiki User
Answered 2012-06-28 19:38:15

Is it normal to get your period even when i am getting the depot shot for a year

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period


it is normal because i had that happen to me a couple of times while i was on the shot so its normal to have one


it is completely normal. the depo provera shot has a high amount of hormones, it can irregulate your period or it can cause u to not nave a period. it kinda sux though cause u never know when ur next period will be.



Yes its completely normal. Some women are different on the shot. Some have periods some do not.


The depo shot prevents you from having a period. Its nothing to worry about.


All women's side effects vary after receiving the Depo Provera shot. It is normal to have disruptions in your normal cycle immediately after receiving it, and for some reason, throughout the entire duration of the shot. It is completely normal to have spotting, no period, a change in the flow of your period, etc after getting the shot. Ask your doctor or gynecologist if you are unsure about any side effects of Depo Provera.


If you are not on your period when you get the depo shot nothing will happen but you will have to use condoms for seven days after you get the shot to help prevent pregnancy ....depo provera only works immediately when you are on your period


Yes, this is a normal "side effect" of depo. My menses also stopped after my first shot.


Can a woman get her firs depo shot 6 days after her period?


Yes, it is relatively normal to have your period for more than 10 days after stopping the Depo Provera shot. Irregular bleeding is common and it should not last more than a couple of weeks.


I have has my period for longer than normal while on the shot. I udally just spot but it lasts for up to 2 wks at a time.


Many women have unscheduled bleeding when starting depo Provera. This irregular bleeding decreases with time.


yes i got mine back the following mont after discontinuing the shot


although you shouldn't but it can happen, after your 5th depo you shouldn't have a period.


It is common to have no period when using Depo Provera.


it is not a period it is heavy spotting.


Do you mean bleading like a period or bleeding from the site of injection?


There is not a medication that is specific to helping you get your period to back to what it was prior to beginning the depo shot. It can take more than 10 months for the body to return to normal.


When I was on the shot I never had a cycle.


Hi. Yes it is possible. Have been on depo twice and both times no period - going on six years this round.


I was on the Depo shot for a year and didnt get my period at all.It just one of the many symptoms that come with getting the shot!


For the first couple months after begiining the depo shot you will have your period off and on until your body adjusts to the hormones.


The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.


yes it is. I've been on it for 2 months now and my period is basically like 3 days



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.